# SDR FDEA202005130924

- Difficulty date: May 13, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 75,443 hours, 18,388 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: AVB7515501
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION CARRIED OUT AS PER EARN NR - 0015 REQUEST ON ALL FASTENER HOLES AT LEFT HAND BANJO FITTING FORWARD AND AFT REPAIR AREA STATION Y = 2164 AND FOUND NUMBER 4 HOLE FROM BOTTOM UP AT AFT ROW WITH DAMAGE INDICATION. LEFT HAND BANJO FITTING AFT EXISITING REPAIR AREA STATION Y = 2164 NUMBER 4 HOLE FROM BOTTOM UP AT AFT ROW AREA 01 EACH DAMAGE FASTENER HOLE REPAIR CARRIED OUT AS PER ENGINEERING AUTHORIZATION 1-5530-T0354042 PART 1 TITLE : STABILIZERS - VERTICAL STABILIZER - CRACK REPAIR ON VERTICAL STABILIZER REAR SPAR LT FWD AND AFT FLANGES. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO SPECIAL NONROUTINE MAINTENANCE FORM N01287 FOR WORK DETAILS.
